Skip to Main Content

AMS eBook CollectionsOne of the world's most respected mathematical collections, available in digital format for your library or institution

Probabilistic Methods in Geometry, Topology and Spectral Theory

About this Title

Yaiza Canzani, University of North Carolina, Chapel Hill, NC, Linan Chen, McGill University, Montreal, Quebec, Canada and Dmitry Jakobson, McGill University, Montreal, Quebec, Canada, Editors

Publication: Contemporary Mathematics
Publication Year: 2019; Volume 739
ISBNs: 978-1-4704-4145-6 (print); 978-1-4704-5599-6 (online)

PDF View full volume as PDF

Read more about this volume

View other years and volumes:

Table of Contents

PDF Download chapters as PDF

Front/Back Matter